Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1845, Issue 29


Note sur deux formules données par M. M. Eisenstein et Hesse.

A. Cayley
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1845.29.54

About the article

Published Online: 2009-12-14

Published in Print: 1845-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1845, Issue 29, Pages 54–57, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1845.29.54.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Владимир Яковлевич Лин and Vladimir Yakovlevich Lin
Функциональный анализ и его приложения, 2011, Volume 45, Number 3, Page 55
V. Ya. Lin
Functional Analysis and Its Applications, 2011, Volume 45, Number 3, Page 204

Comments (0)

Please log in or register to comment.
Log in